I got juvederm ultra in my upper lip to increase volume, within the first 4 days the right side got normal but the left side still has very firm hard lumps and one is huge! they start to stick out if i touch them even in the slightest so i dont touch them anymore, but they wont seem to soften or decrease in size whatsoever and im at the 10 day mark. This makes it embarrassing to smile with my mouth open or talk sometimes because theyre visible from the outside.!!
I Still Have Lumps in my Upper Left Side Lip from Juvederm?
Doctor Answers 11
Lump after Lip Injections of Juvederm
Lumps on the lips can be massaged in the first few days. After that period of time, hyaluronidase can be injected to dissolve the lumps.
Contour irregularities after lip augmentation with Juvederm
Sometimes massaging the areas of contour irregularity can help to redistribute the product and smooth the lumps. Juvederm has the consistency of a gel, so it is fairly easy to mold. However, if an excessive amount of Juvederm was injected into the left side of your lip, a portion of it may need to be dissolved with Vitrase (hyaluronidase).
Lip lumps after Juvederm
Of all the places that get injected with fillers (e.g. juvederm, restylane, perlane etc), probably the lips are the most likely to develop lumps, although still quite uncommon in trained and experienced hands. If noticed in the first two weeks, the lumps can be firmly massaged by yourself or your dermatologist/plastic surgeon. If after two weeks, the filler nodule can be dissolved with some hyaluronidase quite simply and safely.
You might also like...
Lumps following Juvederm treatment
This is a potential side effect of lip augmentation with Juvederm. I would recommend visiting the physician who performed your injections for a follow up, as he/she will be able to provide you with the best advice. If necessary, the enzyme hyaluronidase can be used to dissolve the Juvederm. Thank you and I hope this helps!
Juvederm lump in your upper lip
You should return to your physician for assessment of the lump. It may be Juvederm that can be massaged to even it out or you can have it dissolved with hyaluronidase.
Uneven lumps after Juvederm
It sounds like you need to return to your provider for correction. Sometimes massage can move the product but if that is not indicated or the lumps persist they can be injected with a small bit of Hyaluronidase to dissolve them. There is no reason for you to put up with lumps when they are easily corrected.
Juvederm bumps are reversible
You need to call your doctor and see them asap. Juvederm bumps are rare but reversible with an easy hyauronidase injection. I hope your problem is resolved soon.
Lump after Juvederm injection on the lip
Most of the lump after Juvederm injection can be managed with massage and occasionally Hyaluronidase if necessary. If the lump is not getter better after 10 days then it's time to go back to your physician and see if Hyaluronidase is needed. On rare occasion, I have seen persistent lump that just wouldn't go away and eventually required surgical excision. Keep an eye on it and allow enough time for the lump to dissipate.
Stewart Wang, MD FACS, Wang Plastic Surgery
Bumps on Lips after Juvederm
Hi SSXO. At the 10 day mark, if you have not alerted your treating practitioner then you should do so now. They should want to have you come in to see them.
It may just be some hard tissue from bruising as Dr. Echavez points out, but it may also be the beginning of a hard lump that is more serious (granuloma). Either way, it's best to go back and see your injector as they can deal with either of these issues. Good luck.
Lumps on lip after Juvederm
If you developed any bruising on the left side of your upper lip after the Juvederm injection, then it is possible that this could explain the firmness and lumps. If you did not get any bruising, then it most likely is some of the Juvederm itself that is causing the lumps. There is a medication (hyaluronidase) that can be injected into the area to dissolve some of the Juvederm if that is the cause. If you haven't already, I would return to your treating physician to be evaluated and possibly treated.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.